# SDR A6WA201040694

- Difficulty date: September 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 17,618 hours, 16,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R9515935
- Condition: Cracked
- Location: Aft Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK CROSSBEAM CRACKED OTBD END BELOW ACM REPLACED NR 1 PACK CROSSBEAM ATTACHING FRAME.
